# SDR USAA920080395

- Difficulty date: January 13, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 66,311 hours, 41,173 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65621257
- Condition: Corroded
- Location: Bs 500d S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C2 CHECK - NR 6033578, LEVEL 2 CORROSION ON KEEL BEAM LOWER CHORD, BS 500D, S28L.  REPAIRED KEEL BEAM LOWER CHORD, BS 500D, S28L IAW B737 SRM 53-30-12.
